Sign in
Regularity of Lorentzian Busemann Functions
Journal article   Open access

Regularity of Lorentzian Busemann Functions

Gregory J Galloway and Arnaldo Horta
Transactions of the American Mathematical Society, Vol.348(5), pp.2063-2084
1996
url
https://doi.org/10.1090/S0002-9947-96-01587-5View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.50 Applied Statistics & Probability
9.50.415 Harmonic Maps
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details